Skip to main content

Galois representations associated with unitary groups over Q

Author(s): Skinner, Christopher M.

To refer to this page use:
Abstract: We show that a cuspidal automorphic representation pi = circle times(l <=infinity) pi(l) of a unitary similitude group GU(a, b)(/Q) with archimedean component pi(infinity) in a regular discrete series has an associated (a + b)-dimensional p-adic Galois representation with Frobenius eigenvalues given by the local base change parameters for all primes l such that pi(l) and GU(a, b) are unramified.
Publication Date: 2012
Electronic Publication Date: 14-Dec-2012
Citation: Skinner, Christopher. (2012). Galois representations associated with unitary groups over Q. ALGEBRA & NUMBER THEORY, 6 (1697 - 1717. doi:10.2140/ant.2012.6.1697
DOI: doi:10.2140/ant.2012.6.1697
ISSN: 1937-0652
Pages: 1697 - 1717
Type of Material: Journal Article
Journal/Proceeding Title: ALGEBRA & NUMBER THEORY
Version: Final published version. Article is made available in OAR by the publisher's permission or policy.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.